# SDR DHL9774105C

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DENT ON EXTERIOR SKIN BS 445 JUST BELOW STR 17R.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA  6.125  BY 2. INSTALLED REPAIR PER  SRM 53-30-3, 9 BY 11.
